# SDR CA990318040

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226T
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bearing
- Part number: DW4K2
- Condition: Cracked
- Location: Flap Actuator
- Part time: 6,559 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT FLAP ACTUATOR CENTER WALKING BEAM BEARING OUTER RACE CRACKED.
